I have been having this irregularity/dis-formation at the inner part of my left labia minora for almost 6 years now. It doesn't go and come back, it's constantly there, starts from next to the urethra and continues till the vagina. It looks like little scratches and cuts but the color is normal. No discharge and doesn't itch or hurt constantly but only when I touch it or during/after sex and urination, it really burns/hurts.
I don't know if this is relevant but the area between my labia minora and majora its also a bit red, I was seen by a gyn. doctor but they said it looks ok even tho knowing from my usual color it doesnt look ok to me and it also hurts a little bit when i touch that too (not as much as the cuts in my labia minora).
I don’t know your age but from your symptoms eczema, psoriasis and lichen simplex chronicus should be ruled out. The other possibility is of atrophic vaginitis, Lichen Simplex Chronicus is seen in people with eczema. It is non contagious. It is treated like chronic eczema by decreasing water and soap contact, and applying emollients. Topical steroids are almost always needed to control the symptoms. You can use mild steroid cream like Dermacort and if the symptoms persist then high potency steroids and oral steroids may be needed.
My sincere advice would be to consult a dermatologist to get the diagnosis confirmed. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thank you for your reply! I am 23 years old. I don't think its atrophic vaginitis as I have plenty (more than I should, doctors have said) vaginal discharge. Something I would like to add, cultures from vaginal discharge showed 10-12 white blood cells (the normal is 0-2, right?), lactobacillus but no fungi or trichomonas.
I saw a dermatologist few days ago and she said because I have a slight general inflammation and it is chronic, I should apply Travocort cream for 30 days. The problem is the general inflammation does not cause the pain, The burning sensation comes from specific points (including the labia minora's irregularity/dis-formation, which looks like vestibular papillomatosis - but its just a line from urethra to vaginal opening).
Now, the funny thing is that Travocort caused me further irritation (skin turned purple, vessels appeared, burning feeling became worse, tissue became swollen) even though it's just an anti-inflammatory cream.
Thank you for your time and your advice! I look forward for your response.
I have white creamy discharge that has no smell. I have been feeling very sleepy lately. After I eat I sometimes feel nauseous a little and I get bloated. I feel tenderness on the left and right side of my abdomen and stomach when I push it and also one time I felt lightheaded or dizzy. I have been gassy. I have been craving vanilla ice cream alot. I been on BC pills and then switched to depo this year for 6 months then stopped and been off for about 4 and a half months. could I be pregnant?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.